I had an ablation on the 11th (almost 2 weeks ago). They picked up atrial flutter and burned an "extra pathway." They put me on blood thinner for 30 days (xyralto). I suffered tachy episodes for years that would raise my bp and just made me extremely ill. They would happen out of the blue & land me at the ER. I was put on heart medication which kept me out of most episodes but made me feel like I had no life. Before the ablation, I noticed a shortness of breath with exertion that would make me go sit down for a while. The hubby and I went to Florida and i just could not keep up at all. I was extremely drained. We left Epcot after an hour because I became extremely fatigued. I have not been on heart medication for over 2 weeks and 2 days now. While outside a few days ago, I became SOB and had to come back inside and just rest. I did notice my heart rate was climbing to about 126. Yesterday, I began to get some dizzy and nauseated. The heart rate went to over 135 and it did come down but only to about 116 at rest. I felt ill, SOB, & nauseated, so hubby took me to the ER. My bp was elevated, 152/97 and I had sinus tachy but my EKG was normal and all blood work was normal, so I was allowed to go home. This felt similar to the episodes before I was placed on heart medication. I am 47 and want to add that I had 2, 10-20% plaque in LAD (widow-maker) in 2008. I have passed yearly stress tests. Can someone comment on this in the aspect of: Does this mean the ablation did not work? Could this be from surgery & healing? In the back of my mind, I worry about that mild CAD. I guess no one knows what the blockages are at now but I passed my stress test a few months ago. I hate the thought of going back on heart medication. I just want to be able to travel without fear of going into episodes. I know that getting out of breath isn't normal. My lungs are fine. Any suggestions?
You should see your physician about your symptoms. It is possible he will want to have you on either a holter monitor or event monitor to check for arrhythmias as well as an echo to check your heart function. The lesions in your LAD are very mild and if you have had recent stress tests that are negative these lesions are unlikely to be contributing to your symptoms. However if you continue to have these symptoms and all other tests are normal your physician may want you to have a heart catheterization to make sure the lesions are still mild. This decision will be up to your physician of course and will be based on his index of suspicion of your coronary disease.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.